Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 241303, 11 pages
Research Article

On the Dynamics of the Recursive Sequence

1Department of Mathematics, Faculty of Science and Arts, Bülent Ecevit University, 67100 Zonguldak, Turkey
2Department of Mathematics, Faculty of Science and Arts, ANS Campus, Afyon Kocatepe University, 03200 Afyonkarahisar, Turkey

Received 5 July 2012; Accepted 13 September 2012

Academic Editor: M. De la Sen

Copyright © 2012 Mehmet Gümüş et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Mehmet Gümüs, “The Periodicity of Positive Solutions of the Nonlinear Difference Equation,” Discrete Dynamics in Nature and Society, vol. 2013, pp. 1–3, 2013. View at Publisher ยท View at Google Scholar